# SDR ABXA040334

- Difficulty date: September 27, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,669 hours, 28,004 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Epr System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INVESTIGATION OF NR 3 ENGINE EPR PROBLEM, FOUND THE EPR WIRING HARNESS, THRUST BRAKE WIRING AND THRUST REVERSER EMERGENCY DUMP VALVE WIRING CHARRED AND FRAYED DUE TO A PREVIOUS PNEUMATIC DUCT LEAK.  REPLACED WIRE NR 3H406E24, 3H2156B24, 3E41L24, 3E379F24, 3E572A24N, 3E573A24N, 3E342K22-RD, 3E378D22-YE, 3E343K22-BL, 3K402C20, 3K404A20N, 3K405J20, 3K438A20N, 3K434A20N IN PYLON LEADING EDGE.  ACCOMPLISHED ON ABX NON ROUTINES 105, 106, 107.  ALL SYSTEMS OPS CHECKED GOOD IAW DC-8 MM.
